# SDR UIEA2018080801638

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,026 hours, 19,913 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT WINDOW HEAT EICAS MESSAGE COMPLIED WITH QRH. MESAGE CLEARED RETURNED APPROX 2 HRS LATER. PERFORMED OPERATIONAL TEST OF WINDOW RIGHT WINDOW HEAT IAW AMM 30-41-00. CHECKS GOOD AT THIS TIME, NO DEFECTS NOTED AT THIS TIME.
